FREE SHIPPING $35+

Aspirin 81mg Daily Low Dose
180 Tablets

The original 81mg preventative therapy, ASPIRIN 81mg is an Enteric Coated special formulation of acetylsalicylic acid (ASA) for doctor supervised daily preventative therapy. While ASPIRIN earned its reputation as an excellent analgesic, ASPIRIN 81mg is a dedicated daily preventative therapy tool. Unlike other analgesics, such as acetaminophen or ibuprofen, ASPIRIN 81mg is specially formulated for doctor supervised preventative therapy.

Talk to your doctor and ask if ASPIRIN 81mg is right for you.

ASPIRIN 81mg is the #1 doctor-recommended brand of low dose ASA for doctor supervised daily preventative therapy in Canada.

Directions: For maximum effectiveness, it is very important to take ASPIRIN 81mg (1 to 4 tablets) every day as directed by your doctor.

Medicinal Ingredients:

  • Acetylsalicylic acid (ASA) ... 81 mg

Non-Medicinal Ingredients: Nonmedicinal ingredients include carnauba wax, corn starch, croscarmellose sodium, dextrose, FD&C Blue #1, FD&C Blue #2, hypromellose, lactose monohydrate, methacrylic acid copolymer, microcrystalline cellulose, polysorbate 80, powdered cellulose, propylene glycol, shellac, sodium lauryl sulphate, titanium dioxide, and triacetin.

WARNINGS: Your doctor will have asked you many questions about your health, lifestyle, and medications before recommending ASPIRIN® 81mg. That is why it is very important that you tell your doctor all such information. If you have forgotten to tell your doctor about any of the following, call your doctor or pharmacist before you take this medicine (or any medicine):

  • allergy to salicylates
  • asthma
  • stomach problems
  • peptic ulcer
  • severe liver/kidney disease
  • history of blood clotting defects
  • have severe anemia
  • are pregnant or breast-feeding
  • will be having surgery in five to seven days

REMEMBER: This product is not recommended for children or teenagers. ASPIRIN® 81mg packages contain enough drug to seriously harm a child. Keep ASPIRIN® 81mg out of children’s reach. Do not administer to children and teenagers for chicken pox or flu symptoms before a doctor is consulted. Reye’s Syndrome, which can occur in children or teenagers, is a rare but serious illness reported to be associated with ASA.

INTERACTIONS WITH THIS MEDICATION: Tell your doctor if you are taking any prescription or non-prescription drugs including blood thinners, anti-inflammatory drugs, anticonvulsants, anti-diabetic medicine, gout medicine, other medications containing salicylates and acetaminophen, or if you are taking simultaneously with alcohol. Talk to your doctor before taking NSAIDs (e.g. ibuprofen) if you are on an ASPIRIN® regimen.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Aspirin Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Shirley: a few months ago

I use this low-dose aspirin every single day for my 13-year-old Golden retriever..


John: more than a year ago

After having triple bypass surgery I take this pill daily. Great product, great value.


Rose: more than a year ago

great little pill !


Paula: more than a year ago

This is the ONLY low does product to use. A trusted brand!!!!

karine: more than a year ago

I always buy these from well.ca, my mom needs them for her heart!!! they are the best.

PJ: more than a year ago

Excellent - not only good for children's fevers but as adults we take one tablet a day to help prevent heart disease - I prefer the coated as I do feel it must be better for the stomach

Page  1